# SDR JR2R20250811934

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 20,883 hours, 12,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Corroded
- Location: Zone 100
- Part time: 20,883 hours, 12,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW FWD CARGO DOOR UNDER SCUFF PLATE HAS MULTIPLE SPOTS OF CORROSION OUT OF LIMITS FROM FRAME 24 TO FRAME 27 AT STRINGER 23R.  REPAIRED
